MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC CLAMPING FOOT FOR 328.040 LCP 3.5MM AND LC-DCP 3.5MM; GUIDE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC CLAMPING FOOT FOR 328.040 LCP 3.5MM AND LC-DCP 3.5MM; GUIDE
Model Number 325.041
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on february 19, 2020, the clamping foot broke during open reduction internal fixation (orif) of the femur.There were no fragments generated from the broken device.There was no surgical delay.Procedure was successfully completed.Patient outcome was good.This complaint involves one (1) device.This is 1 of 1 for report (b)(4).
 
Additional Manufacturer Narrative
Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h6: investigation summary investigation flow: damage visual inspection: the clamping foot for 328.040 lcp® 3.5mm and lc-dcp® 3.5mm (p/n: 325.041, lot number: 3150713) was received at us cq.Upon visual inspection, one of the retaining jaws has broken off.Device failure/defect identified? yes dimensional inspection: no dimensional inspection was performed due to post-manufacturing damage.Document/specification review: no design issues or discrepancies were identified.Complaint confirmed? yes investigation conclusion: this complaint is confirmed as one of the retaining jaws has broken off.No definitive root cause could be determined based on the provided information.No new, unique or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot part: 325.041 lot: 3150713 manufacturing site: hägendorf release to warehouse date: jun.18, 2009 a manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CLAMPING FOOT FOR 328.040 LCP 3.5MM AND LC-DCP 3.5MM
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9844801
Report Number2939274-2020-01313
Device Sequence Number11470527
Product Code FZX
UDI-Device Identifier10886982191359
UDI-Public(01)10886982191359
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number325.041
Device Catalogue Number325.041
Device Lot Number3150713
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2020
Initial Date Received by Manufacturer 02/19/2020
Supplement Date Received by Manufacturer03/23/2020
Initial Report FDA Received Date03/17/2020
Supplement Report FDA Received Date04/13/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLMPNG FT FR 328.040 LCP 3.5MM N LC-DCP 3.5MM
Patient Age8 YR